# SDR ASAA9980310

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: J0602283
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE FORWARD CARGO COMPARTMENT DOOR CUTOUT, LOWER SILL WAS FOUND CORRODED AROUND RIVET HOLES FROM STATION 370-427 ABOVE LONGERON 28R.  REPAIRED PER SRM 53-05, FIG 44.  (M)
